Function theory and spectral mapping theorems for antilinear operators

Research output: Contribution to journalArticleScientificpeer-review

Standard

Function theory and spectral mapping theorems for antilinear operators. / Huhtanen, Marko; Perämäki, Allan.

In: JOURNAL OF OPERATOR THEORY, Vol. 72, No. 2, 2014, p. 451-473.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

APA

Vancouver

Author

Huhtanen, Marko ; Perämäki, Allan. / Function theory and spectral mapping theorems for antilinear operators. In: JOURNAL OF OPERATOR THEORY. 2014 ; Vol. 72, No. 2. pp. 451-473.

Bibtex - Download

@article{bad75062f9574deb96534a146b1533dc,
title = "Function theory and spectral mapping theorems for antilinear operators",
abstract = "Unlike in complex linear operator theory, polynomials or, more generally, Laurent series of antilinear operators cannot be modelled with complex analysis. There exists a corresponding function space, though, surfacing in spectral mapping theorems. These spectral mapping theorems are inclusive in general. Equality can be established in the self-adjoint case. The arising functions are shown to possess a biradial character. It is shown that to any given set of Jacobi parameters corresponds a biradial measure yielding these parameters in an iterative orthogonalization process in this function space, once equipped with the corresponding L2 structure.",
keywords = "Antilinear operator, Biradial function, Biradial measure, Hankel operator, Jacobi operator, Laurent series, Spectral mapping",
author = "Marko Huhtanen and Allan Per{\"a}m{\"a}ki",
year = "2014",
doi = "10.7900/jot.2013may20.1991",
language = "English",
volume = "72",
pages = "451--473",
journal = "JOURNAL OF OPERATOR THEORY",
issn = "0379-4024",
publisher = "Theta Foundation",
number = "2",

}

RIS - Download

TY - JOUR

T1 - Function theory and spectral mapping theorems for antilinear operators

AU - Huhtanen, Marko

AU - Perämäki, Allan

PY - 2014

Y1 - 2014

N2 - Unlike in complex linear operator theory, polynomials or, more generally, Laurent series of antilinear operators cannot be modelled with complex analysis. There exists a corresponding function space, though, surfacing in spectral mapping theorems. These spectral mapping theorems are inclusive in general. Equality can be established in the self-adjoint case. The arising functions are shown to possess a biradial character. It is shown that to any given set of Jacobi parameters corresponds a biradial measure yielding these parameters in an iterative orthogonalization process in this function space, once equipped with the corresponding L2 structure.

AB - Unlike in complex linear operator theory, polynomials or, more generally, Laurent series of antilinear operators cannot be modelled with complex analysis. There exists a corresponding function space, though, surfacing in spectral mapping theorems. These spectral mapping theorems are inclusive in general. Equality can be established in the self-adjoint case. The arising functions are shown to possess a biradial character. It is shown that to any given set of Jacobi parameters corresponds a biradial measure yielding these parameters in an iterative orthogonalization process in this function space, once equipped with the corresponding L2 structure.

KW - Antilinear operator

KW - Biradial function

KW - Biradial measure

KW - Hankel operator

KW - Jacobi operator

KW - Laurent series

KW - Spectral mapping

UR - http://www.scopus.com/inward/record.url?scp=84920624499&partnerID=8YFLogxK

U2 - 10.7900/jot.2013may20.1991

DO - 10.7900/jot.2013may20.1991

M3 - Article

VL - 72

SP - 451

EP - 473

JO - JOURNAL OF OPERATOR THEORY

JF - JOURNAL OF OPERATOR THEORY

SN - 0379-4024

IS - 2

ER -

ID: 9377954